# SDR DALA2016110708681

- Difficulty date: February 10, 2014
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 77,629 hours, 59,436 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON END FITTINGS AT 29L AND 29R, CORRODED, REMOVED, REPLACED.
